# SDR SWAA2022041182804

- Difficulty date: March 12, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,951 hours, 14,430 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 540 FROM BL0 TO LBL 24 THE INTERCOSTAL IS CRACKED NEAR THE FASTENER. / [01] LOCATED; DRILLED; AND INSTALLED NEW INTERCOSTAL AT STATION 540 BL 0 TO LBL 24 PER SRM 41-40-02;[02] LOCATED; DRILLED; AND INSTALLED NEW INTERCOSTAL AT STATION 540 BL 0 TO LBL 24 PER SRM 51-40-02;[03] INSPECTED INSTALLED NEW INTERCOSTAL AT STATION 540 BL 0 TO LBL 24
